# SDR VNAA2019050711101

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 7,958 hours, 7,276 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0945
- Condition: Failed
- Location: Nlg Steering
- Part time: 7,955 hours, 7,273 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED STEERING INOP CAUTION MSG WHEN LANDING IN CLT.  ATC DECLARED EMERGENCY FOR CREW AND ROLLED TRUCKS.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE. MX REPLACED NOSEWHEEL STEERING MANIFOLD. OPS CHECK GOOD.
